# SDR LR7A08060

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3707846
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5324, FOUND RT MWW BULKHEAD FRAME CHAFED AT FS 477, WL176-200, RBL61.62-76.  REPAIR ACCOMPLISHED BY REPLACING BULKHEAD IAW SMP583 CHAP 51-60 AND 51-70 AND DWG 370784.
